# SDR SWAA2017100216821

- Difficulty date: September 29, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 48,421 hours, 28,303 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX711641
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, LOW PRESSURE ENGINE NR 2 "B" SYSTEM HYDRAULIC QUANTITY DECREASING.  LOW PRESSURE ELECTED 1 "B" PUMP, THEN B QUANTITY ZERO.  R&R NR 2 ENGINE HYDRAULIC DRIVEN PUMP IAW AMM.
